I have used "Get the red out" eyedrops like Naphcon every day for about 10 years because my eyes get red from my allergies. My eye doctor said that I am probably experiencing rebound redness from the eyedrops and told me to stop using them cold turkey.
I have not been able to stop using them completely because my eyes are red when I don't use them and I have to talk to people (and look them in the eye) while at work and it's very hard to do that with red eyes.
If I stop using the drops will the redness eventually go away? I have noticed red veins in my eyes and my eye doctor said that they are probably from overuse of the vasoconstrictor eyedrops.
I want to stop using them but hate having red eyes. I do notice though that the more I use them, the redder my eyes get and the more my eyes "crave" the eyedrops.
There may be an adjustment period before the red eyes subside after being on naphcon for so long. Perhaps there may be some prescription drops your ophthalmologist can give you during the interim (perhaps a mild steroid eyedrop or a prescription anti-allergy medication) to help facilitate decreasing the redness as your eyes adjust off of them.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.